# SDR HQPR2015FA0000080

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: General aviation
- Aircraft: N922SD
- Make and model: Hughes 369E
- Aircraft serial: 0478E
- Aircraft time: 13,159 hours
- Engine: Allsn 250C30
- Engine time: 15,810 hours, 3,101 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drive Gear
- Part serial: HR49784
- Condition: Failed
- Location: Engine
- Part time: 1,198 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PILOT NOTICED A N2 PERCENT ROTOR/ENGINE TACHOMETER FLUCTUATION.  OPERATING PERCENT IS 103.0 PERCENT AND WOULD INCREASE 1 TO 2 PERCENT ABOVE OR 1 TO 2 PERCENT BELOW DEPENDING ON THE POSITION OF THE COLLECTIVE WHEN APPLYING OR DECREASING POWER DEMANDS.  PILOT CONTACTED MAINTENANCE AND WAS ADVISED TO GROUND THE ACFT.  THIS SITUATION AROSE ON FINAL APPROACH TO BASE.  POWER TURBINE GOVERNOR,   PTG, WAS REMOVED FROM ENGINE AND IT WAS DISCOVERED THAT THE PTG DRIVE GEAR HAD CAME APART AND WAS READY TO SEPARATE COMPLETELY.
